Research Repository

Browse by Author: Qiu, Jianbin

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Shi, Peng, Wu, Ligang, Su, Xiaojie and Qiu, Jianbin (2011) A new approach to stability analysis and stabilization of discrete-time T-S fuzzy time-varying delay systems. IEEE Transactions on Systems, Man and Cybernetics Part B, 41 (1). pp. 273-286. ISSN 1083-4419

Wu, Ligang, Su, Xiaojie, Shi, Peng and Qiu, Jianbin (2011) Model approximation for discrete-time state-delay systems in the T-S fuzzy framework. IEEE Transactions on Fuzzy Systems, 19 (2). pp. 366-378. ISSN 1063-6706